| Lot Number |
43092430046207:35 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No failure could be identified as a result of the investigation.
Event or Problem Description
Several little pieces broke off the side- tampax tampon [device breakage] case narrative: relative reported via social media that several pieces broke off the tampon while consumer was removing it.No injury was reported.